# SDR COMA0060529

- Difficulty date: June 21, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N989CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7215
- Aircraft time: 6,163 hours, 6,300 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Open
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

CARGO DOOR MESSAGE.  FOUND DOOR HANDLE IN RELEASED POSITION.  CLOSED DOOR HANDLE.  DOOR WARNING INDICATION NORMAL.
